# SDR 2015FA0000602

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: General aviation
- Aircraft: N21679
- Make and model: Cessna 172S
- Aircraft serial: 172S9648
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 15040644
- Condition: Out Of Adjust
- Location: Engine
- Part time: 94 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETOS WERE INSTALLED ON 8/27/2015.  INSTALL TACH 4455.9.  DURING FIRST 100 HR INSPECTION, BOTH MAGNETOS WERE FOUND TO BE 8 DEGREES ADVANCED.  BOTH WERE SET AT 33 DEGREES BTDC AND ARE SUPPOSED TO BE SET A 25 DEGREES.  REMOVAL DATE 11/5/2015, TACH AT REMOVEAL 4550.1.  TOTAL TIME ON PART WAS 94.2 HRS.
